Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Head burns, getting worse. What is wrong?

my mom is 57yrs old and her head burns and she says it feels like it s on fire. this is been going on for awhile now, it stopped for a few months but now has came back and been burning and hurting her everyday from to the time she gets up till she goes to bed for the last couple months. and it s seem to be getting worse. do u have any idea what this may be?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The descriptions you gave is not enough. She is 57. What is her physical conditions. Is she taking any specific medications for long? Any chronic problems?
Those middle aged people who suffer from chronic ailments usually develop psychic problems and they develop into psycho somatic disorders such as this burning. Consult a psychiatrist or psychologist. God bless her.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor